# SDR C8GA201000007

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,141 hours, 40,029 cycles
- Engine: Pwa PW2037
- Engine time: 2,063 hours, 1,072 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ACFT ENCOUNTERED A BIRD STRIKE, TAKEOFF WAS ABORTED. POST FLIGHT INSP WAS PERFORMED NOTING THAT THE NR 1 ENGINE HAD DAMAGED FAN BLADES. R & R (5) EA SETS OF FAN BLADES. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
